# SDR DL733020358

- Difficulty date: March 22, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 46,426 hours, 31,846 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SKIN OF THE OUTBOARD SPOILER WAS FOUND DELAMINATED IN TWO AREAS.  REPAIR PER ER/A 411104-14 NORDAM EWO E0037119 REV I/R.
